My daughter who was taken depakote until she had seizure when she received the chemo in the Children Hospital. Then the doctor switched her with Keppra and she never had another seizure throughout the 1 yr chemo. She is done with chemo 4 mo. ago but last July 4, she had a grand seizure again and the doctor increased her dosage to 750 mg. I just switched her Neurologist and the new one asked her to use LAMICTAL. He said the LAMICTAL will make her happy than the mood changes with Keppra. Does anyone have the similar experience? Please advise. Thanks
Im 20 years old and I have been Having Grand Mals for almost 2 1/2 years now. My Doctor started me out on Keppra 1000 mg and it was WAYYY to much. I could not function at all on that stuff. So I had Asked to be switch and he then started me out on Lamictal which didnt make me all drowsey but it made me have horrible mood swings. My doctor did say that that was one of the side effects of this drug. It made me really depressed and short fused. Didnt like either of them at all. Now i am currently on Lamotrigine I feel a little bit better.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 18 Jan 2010 • 2 answers
Posted 27 Oct 2011 • 3 answers
Posted 25 Jun 2013 • 1 answer
Seizures - Hello, I started taking Keppra for epilepsy last Monday. I'm switching from Trileptal to?
Posted 26 Sep 2014 • 1 answer
Posted 15 Dec 2017 • 0 answers